# SDR UIEA201902253337

- Difficulty date: February 10, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,666 hours, 22,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9906156
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED VALVE REMAINED CLOSED AFTER START.   REPLACED THE LEFT HPSOV IAW AMM 36-11-07.  OPS CHECKED GOOD.
